# SDR SWAA2023071174613

- Difficulty date: July 4, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1670 ARE INOP<[01] COMPLETED STEP 1.;[02] REPLACED M1670 EMERGENCY LIGHTS BATTERY AND TESTED PER AMM 33-51-06-960-805; NO DEFECTS NOTED.;[03] VERIFIED CORRECTIVE ACTION 2; AND STEP 1.;[04] MAINTENANCE COMPLETE; DEFECT READY TO CLOSE.
